Computational methods based on complexity reduction approach for first kind linear Fredholm integral equations with semi-smooth kernel

Mohana Sundaram Muthuvalu, and Jumat Sulaiman, (2012) Computational methods based on complexity reduction approach for first kind linear Fredholm integral equations with semi-smooth kernel. Journal of Modern Methods in Numerical Mathematics, 3 (1). pp. 64-71. ISSN 2090-4770

[img]
Preview
Text
Computational methods based on complexity reduction approach for first kind linear Fredholm integral equations with semi.pdf

Download (43kB) | Preview

Abstract

The main aim of this paper is to investigate the performance a family of Gauss-Seidel (GS) iterative method consists of Full-Sweep Gauss-Seidel (FSGS), Half-Sweep Gauss-Seidel (HSGS) and Quarter-Sweep Gauss-Seidel (QSGS) methods in solving linear systems associated with the first kind linear Fredholm integral equations. The details of the proposed methods are explained. Some numerical analyses are given in order to verify the performance of the proposed methods.

Item Type: Article
Uncontrolled Keywords: Linear Fredholm integral equations, Semi-smooth kernel, Complexity reduction approach, Quadraturescheme, Gauss-Seidel method
Subjects: Q Science > QA Mathematics
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: Munira
Date Deposited: 12 Mar 2018 07:14
Last Modified: 12 Mar 2018 07:14
URI: http://eprints.ums.edu.my/id/eprint/19145

Actions (login required)

View Item View Item